# SDR ASAA2015080612771

- Difficulty date: August 6, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 28,027 hours, 8,658 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Filter
- Part number: 5906067
- Condition: Clogged
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PDC WALK AROUND, FOUND IDG P INDICATOR ARE EXTENDED, ON ENGINE NR 1.  ACFT GROUNDED.  R & R IDG SCAVENGE AND CHARGE FILTER AND INSPECTED OLD FILTERS.  NO METAL/SHAVINGS OR DEBRIS NOTED.  DRAIN AND RESERVICED IDG OIL. DRY MOTOR RUN ENGINE NR 1, LEAK CHECK GOOD AND X MARK ON NR 1 DPI RESET DECAL REF AMM 24-11-41-200-801.
